# SDR AALA20100113ORD01

- Difficulty date: January 13, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 30,433 hours, 14,375 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Condition: Out Of Position
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED ELECTRICAL ODOR COMING FROM THE RIGHT AFT LAVATORY.  EMERGENCY DECLARED RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RE-INSTALLED RIGHT PACK DUCT BOOT THAT HAD SLIPPED OUT OF POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
